Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Koroleva O. A. On Convergence of Riesz Means of the Expansions in Eigen and Associated Functions of Integral Operator with Kernel Having Jumps on Broken Lines. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 1, pp. 63-67. DOI: 10.18500/1816-9791-2013-13-1-2-63-67, EDN: SMXXSZ

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
27.02.2013
Full text:
(downloads: 182)
Language: 
Russian
Heading: 
UDC: 
517.984
EDN: 
SMXXSZ

On Convergence of Riesz Means of the Expansions in Eigen and Associated Functions of Integral Operator with Kernel Having Jumps on Broken Lines

Autors: 
Koroleva Olga Arturovna, Saratov State University
Abstract: 

В настоящей работе найдены необходимые и достаточные условия равномерной сходимости обобщенных средних Рисса разложений по собственным и присоединенным функциям(с.п.ф.) интегрального оператора, ядро которого терпит скачки на сторонах квадрата, вписанного в единичный квадрат. 

References: 
  1. Хромов А. П. Интегральные операторы с ядрами, разрывными на ломаных линиях // Мат. сб. 2006. Т. 197, № 11. C. 115–142. [Khromov A. P. Integral operators with kernels that are discontinuous on broken lines // Sb. Math.. 2006. Vol. 197, № 11. P. 1669–1696.]
  2. Королева О.А., Хромов А.П. Интегральный оператор с ядром, имеющим скачки на ломаных линиях // Изв. Сарат. ун-та. Нов. сер. 2012. Т. 12. Сер. Математика. Механика. Информатика, вып. 1. C. 33–50. [Koroleva O. A., Khromov A. P. Integral Operator with Kernel Having Jumps on Broken Lines (in Russian) // Izv. Saratov. Univer. New Series. 2012. Vol. 12. Ser. Mathematics. Mechanics. Informatics, iss. 1. P. 33–50.]
  3. Корнев В. В. О равносходимости разложений по собственным функциям интегральных операторов с ядрами, допускающими разрывы производных на диагоналях // Мат. сб. 2001. Т. 192, № 10. C. 33– 50. [Kornev V. V. Equiconvergence of expansions in eigenfunctions of integral operators with kernels that can have discontinuities on the diagonals // Sb. Math. 2001. Vol. 192, № 10. P. 1451—1469.]
  4. Гуревич А. П., Хромов А. П. Суммируемость по Риссу спектральных разложений одного класса интегральных операторов // Дифференциальные уравнения. 2001. Т. 37, № 6. C. 809–814. [Gurevich A. P., Khromov A. P. Riesz summability of spectral expansions for a class of integral operators // Differ. Equ. 2001. Vol. 37, № 6. P. 849–855.]
Received: 
20.08.2012
Accepted: 
29.12.2012
Published: 
27.02.2013